YR11 Assessment Week Timetable

ATHERTON *IF YOU ARE SITTING AN EXAM SUBJECT BELOW WHICH IS DUE TO START AT 8.30AM, PLEASE ARRIVE NO LATER THAN 8AM* THIS CAN ENSURE REGISTERS ARE TAKEN AND STUDENTS ARE SEATED AND READY FOR THE EXAM TO START AT 8.30AM Mondav 6th to Fridav 10th March 2023 PERIOD TIME **TUE 7TH MAR** WED 8TH MAR **THUR 9TH MAR** MON 6TH MAR FRI 10TH MAR Citizenship Paper 1 **EXAM TO START EXAM TO START AT** AT 8.30am 09:00 -1 8.30am RE 10:00am **EXAM TO START AT EXAM TO START AT** SPORTS HALL **EXAM TO START AT** (Islam/Christ) 8.30am 8.30am 8.30am Paper 1 1hr 45m Enalish Maths AND English 1hr 45 mins Literature Language Non Calculator Music AND Paper 2 Paper 1 **EXAM TO START AT** Paper 1 Drama (Insp.Calls/Poetry) 1hr 30mins 1hr 45mins (Written) 9AM 10:00 -2hr 15mins 2 1hr 45mins MAIN HALL/AA 11:00am ROOMS P1 LI German 1hr 30m Listenina BREAK PUPILS MAKE WAY **EXAM TO START AT** EXAM TO START AT TO SPORTS HALL/AA 11:20 -**EXAM TO START AT EXAM TO START AT** 11.20am 3 11.30am ROOMS FOR 12:20pm History 11.30am 11.30am Enalish 11.50am (Germany/Conflict) Maths Geography Literature **EXAM TO START AT** Paper 1 Calculator (Physical) MIDDAY Paper 1 Paper 1 2hrs Paper 2 (Macbeth/C.Carol) Science P4 AT Persain 1hr 30mins 1hr 30mins 12:20 -4 1hr 45mins Biology P1 13.20pm Listening 1hr 15mins LUNCH **EXAM TO START AT** 14.00pm **EXAM TO START AT Usual Timetabled** Usual Timetabled 14:00 -**Computer Science** 5 14.00pm 15:00pm Lesson Lesson Paper 1 Citizenship 1hr 30Mins Usual Timetabled Paper 1 AND Lesson 1hr 45m Statistics AND Paper 1 Food Technology 15:00 -6 1hr 45m 1hr 45mins 16:00pm LI German/AT

Persian Writtten



YR11 Assessment Week Timetable

IF YOU ARE SITTING AN EXAM SUBJECT BELOW WHICH IS DUE TO START AT 8.30AM, PLEASE ARRIVE NO LATER THAN 8AM THIS CAN ENSURE REGISTERS ARE TAKEN AND STUDENTS ARE SEATED AND READY FOR THE EXAM TO START AT 8.30AM

Monday 13th March to Friday 17th March 2023						
PERIOD	TIME	MON 13TH MAR	TUE 14TH MAR	WED 15TH MAR	THUR 16TH MAR	FRI 17TH MARCH
1	09:00 - 10:00am	EXAM TO START AT 8.30am Maths Calculator Paper 3 1hr 30mins	PUPILS MAKE WAY TO SPORTS HALL/AA ROOMS FOR 9.30am EXAM TO START AT 9.40am Science Chemistry P1 1hr 15mins	Spanish Listening EXAM TO START AT 9.00am IN MAIN HALL/AA ROOMS 45mins (H) 35mins (F)	EXAM TO START AT 8.30am Geography (Human) Paper 2 1hr 30mins	Spanish/French Speaking - TT will be provided
2	10:00 - 11:00am			Spanish Reading 1hr (H) 45mins (F)		
BREAK						
3	11:20 - 12:20pm	EXAM TO START AT 11.20am History (Power/E.England) Paper 2 2hrs	EXAM TO START AT 11.30am English Language Paper 2 1hr 45mins	French Listening EXAM TO START AT 11.30am IN MAIN HALL/AA ROOMS 45mins (H) 35mins (F)	EXAM TO START AT 11.25am Science Physics P1 1hr 15mins	Spanish/French Speaking - TT will be provided
4	12:20 - 13.20pm			French Reading 1hr (H) 45mins (F)		
LUNCH						
5	14:00 - 15:00pm	EXAM TO START AT 14.00pm Computer Science Paper 2 1hr 30Mins AND Statistics Paper 2 1hr 45m LI German/AT Persian Reading	EXAM TO START AT 14.00pm French Writing 1hr 15mins (H) 1hr (F)	EXAM TO START AT 14.00pm Citizenship Paper 2 1hr 45m AND	EXAM TO START AT 14.00pm Spanish Writing 1hr 15mins (H)	Spanish/French Speaking - TT will be provided
6	15:00 - 16:00pm			RE Paper 2 (Thematic) 50mins	1hr (F) French Speaking TT will be provided	